标题:Some Traveling Wave Solutions for the Boussinesq Equation
作者:Feng, Qinghua; Wen, Chuanbao
通讯作者:Feng, Q
作者机构:[Feng, Qinghua; Wen, Chuanbao] Shandong Univ Technol, Sch Sci, Zibo, Shandong, Peoples R China.
会议名称:7th International Conference on MEMS, NANO and Smart Systems (ICMENS 2011)
会议日期:NOV 04-06, 2011
来源:MEMS, NANO AND SMART SYSTEMS, PTS 1-6
出版年:2012
卷:403-408
页码:196-201
DOI:10.4028/www.scientific.net/AMR.403-408.196
关键词:sub-ODE method; traveling wave solutions; exact solution; evolution; equation; Boussinesq equation
摘要:In this paper, a generalized sub-ODE method is pro-posed to construct exact solutions of Boussinesq equation. As a result, some new exact traveling wave solutions are found.
收录类别:CPCI-S;EI
资源类型:会议论文
TOP